Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 128, NWS Pittsburgh, PA

July 18, 20124 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2012, 5:23 PM EDT for 4 counties in Ohio. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 5:23 PM EDT (21:23 UTC)
Expired
Jul 18, 2012, 6:00 PM EDT
In force
37 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Guernsey County, OH, Monroe County, OH, Noble County, OH

The radar

The Pittsburgh radar (KPBZ), 92 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:55 PM EDTTSTM WND DMGNew Castle, OHTREES DOWN
Jul 18, 6:00 PM EDTTSTM WND DMG1 S Alledonia, OHTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WUUS51 KPBZ 182123
SVRPBZ
OHC013-059-111-121-182200-
/O.NEW.KPBZ.SV.W.0128.120718T2123Z-120718T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
523 PM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELMONT COUNTY IN EAST CENTRAL OHIO...
  EASTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  NORTHERN MONROE COUNTY IN EAST CENTRAL OHIO...
  NORTHERN NOBLE COUNTY IN EAST CENTRAL OHIO...

* UNTIL 600 PM EDT

* AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BIRMINGHAM TO OLD WASHINGTON TO SARAHSVILLE...MOVING EAST AT
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WOLF RUN STATE PARK...                      SENECAVILLE...
  SARAHSVILLE...        SALT FORK STATE PARK...
  OLD WASHINGTON...     BIRMINGHAM...         BELLE VALLEY...
  SENECA LAKE PARK...   QUAKER CITY...        LONDONDERRY...
  SUMMERFIELD...        BARNESVILLE...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-470 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
I-70 IN WEST VIRGINIA NEAR MILE MARKER 0.
I-70 IN OHIO BETWEEN MILE MARKERS 186 AND 225.
I-77 IN OHIO BETWEEN MILE MARKERS 28 AND 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4003 8147 4018 8154 4015 8077 4008 8073
      3998 8074 3996 8076 3991 8077 3992 8080
      3991 8081 3988 8079 3975 8089 3977 8166
TIME...MOT...LOC 2124Z 272DEG 34KT 4017 8140 4002 8133
          3985 8147

$$
2 follow-up statements
314 
WWUS51 KPBZ 182149
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
549 PM EDT WED JUL 18 2012

OHC059-121-182159-
/O.CAN.KPBZ.SV.W.0128.000000T0000Z-120718T2200Z/
GUERNSEY OH-NOBLE OH-
549 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR NOBLE AND GUERNSEY COUNTIES IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...THUS 
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR 
GUERNSEY AND NOBLE COUNTIES.

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-70 IN OHIO BETWEEN MILE MARKERS 185 AND 198.
I-77 IN OHIO BETWEEN MILE MARKERS 28 AND 39.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4011 8123 4008 8074 3998 8074 3996 8076
      3991 8077 3992 8078 3992 8080 3991 8081
      3988 8080 3975 8089 3976 8122
TIME...MOT...LOC 2149Z 272DEG 34KT 4006 8107 3996 8103
          3984 8116

$$

OHC013-111-182200-
/O.CON.KPBZ.SV.W.0128.000000T0000Z-120718T2200Z/
BELMONT OH-MONROE OH-
549 PM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR MONROE AND BELMONT COUNTIES...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRISTOWN TO BETHESDA TO SOMERTON...MOVING EAST AT 40
MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SOMERTON...           LEWISVILLE...         BETHESDA...
  BARNESVILLE...        MORRISTOWN...        
  BARKCAMP STATE PARK...                      WOODSFIELD...
  ALLEDONIA...          SHADYSIDE...          SAINT CLAIRSVILLE...
  POWHATAN POINT...     CAMERON...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-470 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
I-70 IN WEST VIRGINIA NEAR MILE MARKER 0.
I-70 IN OHIO BETWEEN MILE MARKERS 199 AND 225.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4011 8123 4008 8074 3998 8074 3996 8076
      3991 8077 3992 8078 3992 8080 3991 8081
      3988 8080 3975 8089 3976 8122
TIME...MOT...LOC 2149Z 272DEG 34KT 4006 8107 3996 8103
          3984 8116

$$
467 
WWUS51 KPBZ 182158
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
558 PM EDT WED JUL 18 2012

OHC013-111-182208-
/O.EXP.KPBZ.SV.W.0128.000000T0000Z-120718T2200Z/
BELMONT OH-MONROE OH-
558 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND BELMONT COUNTIES
EXPIRES AT 600 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THE STORM NO LONGER POSES A SEVERE WEATHER THREAT...AND THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER...HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4011 8123 4008 8074 3998 8074 3996 8076
      3991 8077 3992 8078 3992 8080 3991 8081
      3988 8080 3975 8089 3976 8122
TIME...MOT...LOC 2158Z 272DEG 34KT 4005 8096 3995 8092
          3984 8105

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:12 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 18, 3:12 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EDT WED JUL 18 2012

.SYNOPSIS...
ONE MORE AFTERNOON ABOVE 90F THEN SLIGHTLY COOLER WEATHER IS
PREDICTED AS A COLD FRONT SLOWLY DROPS SOUTH FROM THE GREAT LAKES TONIGHT.
NEEDED RAINFALL SHOULD OCCUR ACROSS A LARGE AREA AHEAD OF THE
FRONT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE
WORK WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
RADAR IS FILLING IN AND WILL CONTINUE TO DO SO THE BALANCE OF THE
AFTERNOON DUE TO STRONG INSTABILITY S OF A BAROCLINIC ZONE POISED
ALONG I-80 AS OF 17Z.  DETERMINISTIC MODELS SHOW MOST OF THE AREA
RECEIVING NEEDED RAINFALL HOWEVER A SEVERE AND HIGH WATER THREAT
REMAINS THROUGH THE EVENING HOURS.  VERTICAL WIND SHEAR REMAINS WEAK
BUT THE AMOUNT OF SB INSTABILITY SHOULD OFFSET THAT AND PRODUCE
PULSE STORMS.  WITH THE LOSS OF DAYTIME HEATING...MOST OF THE STORMS
WILL DISSIPATE...BUT WITH DWPTS STILL WELL INTO THE 60S AND LOWER
70S SOUTH OF I-70 CAN NOT RULE OUT AN ISOLATED STORM OVERNIGHT.

12Z NCEP SUITE CONTINUES TO SLOW DOWN SOUTHWARD PROGRESSION OF THE
COLD FRONT THURSDAY. HOWEVER MOST OF THE FINER RESOLUTION MODELS
DO NOT SHOW MUCH IN THE WAY OF PCPN...BUT ARE FAIRLY CONSISTENT ON
DROPPING A COMPLEX DOWN N OF THE FRONT DURING THE EVENING HOURS.
LOWERED POPS FOR MOST AREAS...WHILE BUMPING THEM UP IN NWRN
SECTIONS OF THE CWA FOR THE CLUSTER OF STORMS PREDICTED LATE
TOMORROW.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
CHALLENGING FORECAST TO START OFF THE SHORT TERM WITH A QUESTION
ON AERIAL EXTENT OF THUNDERSTORMS NORTH OF THE BOUNDARY DURING THE
EVENING HOURS. CHANCE POPS WERE CONTINUED TO ACCOUNT FOR
UNCERTAINTY IN THE N...WHILE LKLY POPS PERSIST S.

TREND CONTINUES OF THE BAROCLINIC ZONE TAKING ITS SWEET OLD TIME
MOVING SOUTH OF THE MASON DIXON LINE DESPITE STRONGER HEIGHT FALLS
AND STRONGER WINDS BEHIND IT. POPS WERE EXTENDED INTO FRIDAY FOR
NRN WV AND WRN MD TO ACCOUNT FOR THIS. CLOUD COVER WAS INCREASED
AS WELL DUE TO LAYER RH IN THE LOWEST 6KFT ABOVE 85%.

DRY WEATHER SHOULD TAKE HOLD SATURDAY.

MOSGUIDEBC USED FOR TEMPS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
EXTENDED RANGE MODELS CONTINUE TO SHOW BENIGN WEATHER FOR THE LATTER OF
THE WEEKEND INTO EARLY NEXT WEEK. AREA WILL BE UNDER NW FLOW ALOFT
WHICH WILL KEEP THE HOT WEATHER /M-U 90S/ AWAY AND PROVIDE MORE
SEASONAL TEMPERATURES. ECMWF INDICATES AT RICH LOW LEVEL MOISTURE
SOUTH OF THE MASON DIXON LINE SUNDAY...WHICH COULD LEAD TO
SCATTERED SHOWERS AND STORMS.

TOWARD THE END OF THE FORECAST...H5 HEIGHTS BUILD ALLOWING THE MERCURY
TO CLIMB BACK AROUND 90F BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
MEDIUM CONFIDENCE FORECAST DUE TO TIMING OF THUNDERSTORMS IMPACTING
TERMINALS FM 18-2Z.  IN ADDITION...WHERE IT RAINS TONIGHT A HIGHER
PROBABILITY OF IFR RESTRICTIONS EXISTS IN EITHER REDUCED VIS OR
STRATUS.  FKL AND DUJ SHOULD BE POSITIONED IN THE RELATIVELY COOLER
AIRMASS AND MAINTAIN ENOUGH WIND OVERNIGHT TO NEGATE IFR DEVELOPMENT.

THE COVERAGE OF STORMS WILL BE INCREASING THIS AFTERNOON AS A COLD
FRON DROPS SOUTH FROM NRN PARTS OF OH AND PA.  THIS WILL BE THE
FOCUS FOR ACTIVITY THROUGH DUSK.  PCPN WILL WANE WITH THE LOSS OF
HEATING YIELDING TO MAINLY VFR WX.

OUTLOOK...THURSDAY THROUGH SATURDAY...
NO WIDESPREAD IFR WEATHER IS PREDICTED.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 18, 4:32 AM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 AM EDT WED JUL 18 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
432 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY, STORMS WILL
ALSO PROVIDE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 18, 4:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
454 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     4 E WEXFORD             40.63N  79.97W
07/18/2012                   ALLEGHENY          PA   BROADCAST MEDIA

            TREES DOWN IN NORTH PARK

&&

CORRECTED EVENT

EVENT NUMBER PBZ1200768

098
Local storm report, Jul 18, 5:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             LITTLETON               39.70N  80.52W
07/18/2012  E1.00 INCH       WETZEL             WV   PUBLIC

&&

EVENT NUMBER PBZ1200771

098
Local storm report, Jul 18, 5:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             LITTLETON               39.70N  80.52W
07/18/2012  E1.00 INCH       WETZEL             WV   PUBLIC

&&

CORRECTED EVENT TIME

EVENT NUMBER PBZ1200771

098
Local storm report, Jul 18, 5:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     FLASH FLOOD      PERRYOPOLIS             40.09N  79.75W
07/18/2012                   FAYETTE            PA   911 CALL CENTER

            ROADS CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER PBZ1200772

098
Local storm report, Jul 18, 5:16 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
516 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     FLASH FLOOD      UNIONTOWN               39.90N  79.72W
07/18/2012                   FAYETTE            PA   911 CALL CENTER

            CONNELLSVILLE ST FLOODED

&&

EVENT NUMBER PBZ1200773

098
Local storm report, Jul 18, 5:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
517 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     3 NNW ADAMSVILLE        40.11N  81.90W
07/18/2012                   MUSKINGUM          OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

&&

EVENT NUMBER PBZ1200774

098

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:00 PM EDTSevere Thunderstorm WarningPBZColumbiana, Jefferson60 min
Jul 18, 1:20 PM EDTSpecial Weather StatementPBZCarroll, Jefferson55 min
Jul 18, 1:48 PM EDTAreal Flood AdvisoryPBZColumbiana, Jefferson6 hr
Jul 18, 1:54 PM EDTSevere Thunderstorm WarningPBZJefferson66 min
Jul 18, 2:12 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson44 min
Jul 18, 2:33 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas27 min
Jul 18, 3:05 PM EDTSpecial Weather StatementPBZCoshocton, Guernsey40 min
Jul 18, 3:15 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana60 min
Jul 18, 3:44 PM EDTSpecial Weather StatementPBZHarrison31 min
Jul 18, 3:56 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison64 min
Jul 18, 4:15 PM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jul 18, 4:19 PM EDTSpecial Weather StatementPBZCoshocton, Muskingum56 min
Jul 18, 4:22 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum68 min
Jul 18, 4:31 PM EDTAreal Flood AdvisoryPBZGuernsey, Muskingum, Noble3 hr
Jul 18, 4:35 PM EDTSpecial Weather StatementPBZJefferson55 min
Jul 18, 4:55 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Muskingum, Noble, Tuscarawas50 min
Jul 18, 5:16 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas44 min
Jul 18, 6:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas45 min
Jul 18, 6:21 PM EDTAreal Flood AdvisoryPBZCarroll, Harrison, Tuscarawas3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.